Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pain below stomach, redness over penis, difficulty in retracting skin post sex. Cause and remedy?

Hi, i had sex with my girlfriend yesterday morning and yesterday evening i started having a little pain right below my stomach near the cress in the left leg. And my penis has turned red. could i have busted a blood vessel ? Its more red close to my main vein running through my penis. Could you please help me or give me some ideas of what i could do? im really getting worried. And I can get the skin to pull back normally it makes like a lump in the skin when i try.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi,
Thanks for query,
You have some infection to your penile skin due to that act.
If the vessel has busted Then you have lots of bleeding as it is very prominent & require ligation to stop blood.
As you can get back the penile skin normally the posibility of phimosis is also ruled out.
Take some anti-inflammatory medicine with anti allergic medicine.
If you do not get any response then consult your doctor.
Thanks.
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor